MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ENFIT EXT. SET, 12", RIGHT ANGLE, YPORT

Medline Industries, LP MEDLINE; ENFIT EXT. SET, 12", RIGHT ANGLE, YPORT
Catalog Number ENFIT12RAY
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the junction for the mickey button, is breaking.Causing pieces of plastic to be left in the mickey tube.This has occurred 4 times, that she is aware of.".
 
Additional Manufacturer Narrative
The customer reported the junction for the mickey button is breaking, causing pieces of plastic to be left in the mickey tube, and this has occurred 4 times.The sample was not available for evaluation; however one photo was provided by the customer, and review of the photo showed the connector fractured at the junction, with a portion of the plastic collar broken off and separated from the main component.Based on the information provided, the reported issue was confirmed.The vendor conducted an internal investigation, and a review of the production process, associated records, and retained samples did not identify any abnormalities or defects; the root cause of the issue was not able to be determined, and no further action was indicated at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ENFIT EXT. SET, 12", RIGHT ANGLE, YPORT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50897575
Report Number1417592-2026-50868
Device Sequence Number18812519
Product Code KNT
UDI-Device Identifier10888277629004
UDI-Public10888277629004
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K141631
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberENFIT12RAY
Device Lot NumberH2300010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown